On the crossing numbers of graphs
Acta Universitatis Carolinae. Mathematica et Physica, Tome 10 (1969) no. 1-2, pp. 9-46
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1969_10_1-2_a2,
author = {Koman, M.},
title = {On the crossing numbers of graphs},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {9--46},
year = {1969},
volume = {10},
number = {1-2},
mrnumber = {0288049},
zbl = {0256.05103},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1969_10_1-2_a2/}
}
Koman, M. On the crossing numbers of graphs. Acta Universitatis Carolinae. Mathematica et Physica, Tome 10 (1969) no. 1-2, pp. 9-46. http://geodesic.mathdoc.fr/item/AUCMP_1969_10_1-2_a2/